# SDR DALA2025111908442

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 66,576 hours, 32,104 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 02943
- Condition: Faulted
- Location: Zone 100
- Part time: 40,210 hours, 26,803 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - BELOW 80KTS DUE TO A VENT SKIN VALVE FAULT.   DEFERRED THE AVIONICS COOLING SKIN AIR OUTLET VALVE PER MEL AND CONTINUED. LATER REPLACED THE SKIN AIR OUTLET VALVE. (LP: 8022576)
